# SDR IPXA2014060683215

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR CONTINUOUSLY DURING FLIGHT.  SWITCHED PACKS,  DID NOT HELP.  NO SIGNIFICANT OIL LOSS DURING FLIGHT.  ODOR IS LIGHT, BUT NOTICEABLE.  R & R LEFT RIGHT WATER SEPARATOR COALESCER BAGS IAW MM 25-51-16.  RAN PACKS OFF OF APU AND RAN ENGS. NO ODORS NOTED.
